- advertisement -

insulin not entering through pump sites, any suggestions?

Discussion in 'Teens' started by Rayuzaki, Mar 24, 2010.

  1. Rayuzaki

    Rayuzaki Approved members

    Joined:
    Jan 12, 2010
    Messages:
    140
    the insulin is coming out of the middle spot in my sites where the needle comes out, idk y, i tried 4 different insets 2 from one box, 2 more from 2 other boxes, i dont thnk its the insets that hav a problem, wen i pulled each one out i would bleed a lot, i took a shower b4 changing my inset, idk if that may hav anything to with it, but none of my insets are working, its almost as if the needle makes a hole as it comes out of the site, any one hav any ideas wat might be causing the sites to do this? tell me as soon as possible plese!
     
  2. LJS118

    LJS118 Approved members

    Joined:
    Jun 20, 2007
    Messages:
    1,897
    Is this a new box of infusion sites??? If so, maybe you have a bad batch:eek: If you have another unopened box try a set from there. This has never happened to my son, so I have no idea what else it could be. Good luck.
     
  3. Lee

    Lee Approved members

    Joined:
    Oct 5, 2006
    Messages:
    9,633
    Check the Lot #'s and see if all of the bad ones match. You should not be getting leak back and you should not be bleeding. I wonder about where you are trying to put the site - have you rotated it, or just tried the same general area each time. You could be hitting muscle, making (possibly - just a theory of mine - no scientific proof here) some of the insulin leak out, and that point is the only means available.
     
  4. Anneke

    Anneke Approved members

    Joined:
    Mar 4, 2010
    Messages:
    7
    I'm on a pump as well and I change my site every three days or you try and get a diffrent type of sites.
     
  5. Rayuzaki

    Rayuzaki Approved members

    Joined:
    Jan 12, 2010
    Messages:
    140
    i hav been trying to rotate, but its hard cuz i change sites evry 2 or 3 days, so i hav very limited areas to go sometimes, i checked the lot #'s, none of them were the same, so ur theory may be rite Lee, i cant think of y the sites may be leakin unless i somehow got 3 bad batches of insets or the sites are hitting muscle, well i hope i figure out wats going on soon and how to fix it, thx for helpn me
     
  6. Lee

    Lee Approved members

    Joined:
    Oct 5, 2006
    Messages:
    9,633
    Make sure you call the pump company!
     
  7. Volleyball_Chick_15

    Volleyball_Chick_15 Approved members

    Joined:
    Nov 24, 2007
    Messages:
    243
    I would check the box of sites make sure they aren't expired and then i would def. call your pump company and let them know they will help you fix the problem.
     
  8. peacegirl98

    peacegirl98 New Member

    Joined:
    Mar 26, 2010
    Messages:
    2
    I would definitely call someone,'cuz it might be your pump,or something like that,or it might be that you've been using that site too much and need to use another,like the back of your leg. <3
     
  9. Rayuzaki

    Rayuzaki Approved members

    Joined:
    Jan 12, 2010
    Messages:
    140
    turns out that the insets were expired, i used one that wasnt and it worked fine, but now i used almost all places for shots and hav to use the bak of my legs until my sides/stomach heal, then i can rotate better, thx for the help guys
     
  10. elgaralex

    elgaralex Approved members

    Joined:
    Dec 15, 2006
    Messages:
    19
    Hmmm

    That really stinks. :eek: Hmm. I wonder what to do.... :confused:

    A few suggestions:

    1.Try checking the lot of sites.
    2.Try changing the insulin.
    3.Change your site
    4. Change the spot you do your site in
    5. Call your doctor! :)
     

Share This Page

- advertisement -

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice